# SDR SWIA202054461

- Difficulty date: November 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM, LBL 12, ATTACH FLANGE AT FS 280 HAS A SUSPECTED CRACK IN THE RADIUS NEAR WL 72.10.  C-CHECK RO 12/04/2020.  REMOVED AND REPLACED DAMAGED COCKPIT FLOORBEAM, LBL 12, APPROXIMATELY FS 272-280, WITH NEW P/N 690-53-11-228-003, IAW CRJ 700 SRM.  COMPLIED WITH TASK CARD.
